# SDR GTIA030100

- Difficulty date: February 13, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 200-260 RBL 24 TO 44 FLOORBOARD HAS CORROSION AT INSERTS/SOFT MUSHEY.  FABRICATED PANEL.  (M)
